# SDR SWIA201743902

- Difficulty date: October 7, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 27,696 hours, 25,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE HAS MULTIPLE WEAR SPOTS ON LEADING EDGE.  REMOVED AND REPLACED THE FLAP VANE IAW SRM AND REO.
